# SDR 2015FA0000361

- Difficulty date: June 9, 2015
- Submitted: August 4, 2015
- Operation: General aviation
- Aircraft: N833CL
- Make and model: Emb EMB-505
- Aircraft serial: 50500029
- Aircraft time: 1,713 hours, 1,513 cycles
- Engine: Pwa PW535A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 23171146401
- Condition: Broken
- Location: Mlg
- Part time: 1,731 hours, 1,513 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI-SKID TRANSDUCER CMC ACTIVE FAIL MESSAGE.  FOUND LANDING GEAR ANTI-SKID/WOW HARNESS ON LANDING GEAR (LOCATED AT 90 DEGREE BEND ABOVE GEAR LEG) HAS BROKEN WIRES WITHIN HARNESS NOTED BY DISPLACING HARNESS AND CAUSING ACTIVE AND INACTIVE FAULTS ON BOTH LEFT AND RIGHT MLG TRANSDUCERS.  FOUND BOTH HARNESSES IMPROPERLY ROUTED CAUSING INSUFFICIENT BEND RADIUS AND WIRES WERE WORK HARDENED AND FAILED.  REPLACED BOTH HARNESSES AND PROPERLY ROUTED TO ALLOW LARGER BEND RADIUS.
